# SDR AU960317

- Difficulty date: March 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- System (JASC): 7414 · Magneto/Distributor
- Part: Spring
- Part number: 104001667
- Condition: Broken
- Location: Lt Eng Mag
- Component: Bendix, 103493505
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE LH MAGNETO IMPULSE COUPLING SPRING BROKEN - ENGINE HAD NOT OPERATED FOR APPROXIMATELY 8 MONTHS WHILE AIRCRAFT WAS WAITING FOR FITMENT OF THE RH ENGINE - ENGINE WAS GROUND RUN ON AWEEKLY BASIS - SUSPECT CORROSION AS CAUSE OF FAILURE
